# SDR IPXA2572360

- Difficulty date: March 5, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787 S3-6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, EMPENNAGE APU INLET FWD EDGE ATTACH PLATE CORRODED AFT SIDE OF BS 1787, STRINGERS 3 TO 6R.  REPLACED CORRODED ANGLE SUPPORT.
